Convexes divisibles [d'après Yves Benoist]
Séminaire Bourbaki : volume 2008/2009 exposés 997-1011 - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Talk no. 999, p. 45-73
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2010__332__45_0,
     author = {Quint, Jean-Fran\c cois},
     title = {Convexes divisibles [d'apr\`es Yves Benoist]},
     booktitle = {S\'eminaire Bourbaki : volume 2008/2009 expos\'es 997-1011  - Avec table par noms d'auteurs de 1848/49 \`a 2008/09},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {332},
     year = {2010},
     note = {talk:999},
     pages = {45-73},
     zbl = {1211.22008},
     mrnumber = {2648674},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2010__332__45_0}
}
Quint, Jean-François. Convexes divisibles [d'après Yves Benoist], in Séminaire Bourbaki : volume 2008/2009 exposés 997-1011  - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Talk no. 999, pp. 45-73. http://www.numdam.org/item/AST_2010__332__45_0/

[1] H. Abels - Parallelizability of proper actions, global K-slices and maximal compact subgroups, Math. Ann. 212 (1974/75), p. 1-19. | Article | MR 375264 | Zbl 0276.57019

[2] L. V. Ahlfors - Lectures on quasiconformal mappings, 2e éd., University Lecture Series, vol. 38. | MR 2241787 | Zbl 1103.30001

[3] R. C. Alperin - An elementary account of Selberg's lemma, Enseign. Math. 33 (1987), p. 269-273. | MR 925989 | Zbl 0639.20030

[4] R. Benedetti & J.-J. Risler - Real algebraic and semi-algebraic sets, Actualités Mathématiques, Hermann, 1990. | MR 1070358 | Zbl 0694.14006

[5] Y. Benoist - Propriétés asymptotiques des groupes linéaires, Geom. Funct. Anal. 7 (1997), p. 1-47. | Article | MR 1437472 | Zbl 0947.22003

[6] Y. Benoist, Automorphismes des cônes convexes, Invent. Math. 141 (2000), p. 149-193. | Article | MR 1767272 | Zbl 0957.22008

[7] Y. Benoist, Convexes divisibles. II, Duke Math. J. 120 (2003), p. 97-120. | Article | MR 2010735 | Zbl 1037.22022

[8] Y. Benoist, Convexes hyperboliques et fonctions quasisymétriques, Publ. Math. Inst. Hautes Études Sci. 97 (2003), p. 181-237. | Article | Numdam | MR 2010741 | Zbl 1049.53027

[9] Y. Benoist, Convexes divisibles. I, in Algebraic groups and arithmetic, Tata Inst. Fund. Res., 2004, p. 339-374. | MR 2094116 | Zbl 1084.37026

[10] Y. Benoist, Convexes divisibles. III, Ann. Sci. École Norm. Sup. 38 (2005), p. 793-832. | Article | Numdam | MR 2195260 | Zbl 1085.22006

[11] Y. Benoist, Convexes divisibles. IV. Structure du bord en dimension 3, Invent. Math. 164 (2006), p. 249-278. | Article | MR 2218481 | Zbl 1107.22006

[12] Y. Benoist, Convexes hyperboliques et quasiisométries, Geom. Dedicata 122 (2006), p. 109-134. | Article | MR 2295544 | Zbl 1122.20020

[13] J.-P. Benzécri - Sur les variétés localement affines et localement projectives, Bull. Soc. Math. France 88 (1960), p. 229-332. | Article | Numdam | MR 124005 | Zbl 0098.35204

[14] N. Bourbaki - Éléments de mathématique. Fasc. XXXVIII : Groupes et algèbres de Lie. Chapitres 4-6, Hermann, 1975. | MR 0240238 | Zbl 0329.17002

[15] H. Busemann & P. J. Kelly - Projective geometry and projective metrics, Academic Press Inc., 1953. | MR 54980 | Zbl 0052.37305

[16] R. D. Canary, D. B. A. Epstein & P. Green - Notes on notes of Thurston, in Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984), London Math. Soc. Lecture Note Ser., vol. 111, Cambridge Univ. Press, 1987, p. 3-92. | MR 903850 | Zbl 0612.57009

[17] S. Choi & W. M. Goldman - Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993), p. 657-661. | Article | MR 1145415 | Zbl 0810.57005

[18] M. W. Davis - Non positive curvature and reflection groups, in Handbook of geometric topology, North-Holland, 2002, p. 373-422. | MR 1886674 | Zbl 0998.57002

[19] M. W. Davis, The geometry and topology of Coxeter groups, London Mathematical Society Monographs Series, vol. 32, Princeton Univ. Press, 2008. | MR 2360474 | Zbl 1142.20020

[20] É. Ghys & P. De La Harpe (éds.) - Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Math., vol. 83, Birkhäuser, 1990. | MR 1086650 | Zbl 0731.20025

[21] W. M. Goldman - Projective structures with Fuchsian holonomy, J. Differential Geom. 25 (1987), p. 297-326. | Article | MR 882826 | Zbl 0595.57012

[22] W. M. Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990), p. 791-845. | Article | MR 1053346 | Zbl 0711.53033

[23] W. M. Goldman & J. J. Millson - Local rigidity of discrete groups acting on complex hyperbolic space, Invent. Math. 88 (1987), p. 495-520. | Article | MR 884798 | Zbl 0627.22012

[24] O. Guichard - Sur la régularité Hölder des convexes divisibles, Ergodic Theory Dynam. Systems 25 (2005), p. 1857-1880. | Article | MR 2183298 | Zbl 1089.22012

[25] B. Hasselblatt & A. Katok - Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications, vol. 54, Cambridge Univ. Press, 1995. | MR 1326374 | Zbl 0878.58020

[26] S. Helgason - Differential geometry, Lie groups, and symmetric spaces, Pure and Applied Mathematics, vol. 80, Academic Press Inc., 1978. | MR 514561 | Zbl 0451.53038

[27] F. John - Extremum problems with inequalities as subsidiary conditions, in Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, N. Y., 1948, p. 187-204. | MR 30135 | Zbl 0034.10503

[28] D. Johnson & J. J. Millson - Deformation spaces associated to compact hyperbolic manifolds, in Discrete groups in geometry and analysis (New Haven, Conn., 1984), Progr. Math., vol. 67, Birkhäuser, 1987, p. 48-106. | Article | MR 900823 | Zbl 0664.53023

[29] V. G. Kac & È. B. Vinberg - Quasi-homogeneous cones, Mat. Zametki 1 (1967), p. 347-354. | MR 208470 | Zbl 0163.16902

[30] M. Kapovich - Convex projective structures on Gromov-Thurston manifolds, Geom. Topol. 11 (2007), p. 1777-1830. | Article | MR 2350468 | Zbl 1130.53024

[31] A. Karlsson & G. A. Noskov - The Hilbert metric and Gromov hyperbolicity, Enseign. Math. 48 (2002), p. 73-89. | MR 1923418 | Zbl 1046.53026

[32] J.-L. Koszul - Variétés localement plates et convexité, Osaka J. Math. 2 (1965), p. 285-290. | MR 196662 | Zbl 0173.50001

[33] J.-L. Koszul, Déformations de connexions localement plates, Ann. Inst. Fourier (Grenoble) 18 (1968), p. 103-114. | Article | Numdam | MR 239529 | Zbl 0167.50103

[34] H. Kraft, P. Slodowy & T. A. Springer (éds.) - Algebraische Transformationsgruppen und Invariantentheorie, DMV Seminar, vol. 13, Birkhäuser, 1989. | MR 1044582 | Zbl 0682.00008

[35] S. G. Krantz - Lipschitz spaces, smoothness of functions, and approximation theory, Exposition. Math. 1 (1983), p. 193-260. | MR 782608 | Zbl 0518.46018

[36] N. H. Kuiper - Sur les surfaces localement affines, in Géométrie différentielle. Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953, Centre National de la Recherche Scientifique, 1953, p. 79-87. | MR 60288 | Zbl 0053.13003

[37] N. H. Kuiper, On convex locally-projective spaces, in Convegno Internazionale di Geometria Differenziale, Italia, 1953, Edizioni Cremonese, 1954, p. 200-213. | MR 63115 | Zbl 0057.14303

[38] D. Li & H. Queffélec - Introduction à l'étude des espaces de Banach, Cours Spécialisés, vol. 12, Soc. Math. France, 2004. | MR 2124356 | Zbl 1078.46001

[39] G. Prasad - 𝐑-regular elements in Zariski-dense subgroups, Quart. J. Math. Oxford Ser. 45 (1994), p. 541-545. | Article | MR 1315463 | Zbl 0828.22010

[40] M. S. Raghunathan - Discrete subgroups of Lie groups, Ergebnisse Math. Grenzg., vol. 68, Springer, 1972. | MR 507234 | Zbl 0254.22005

[41] M. Sato & T. Kimura - A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya Math. J. 65 (1977), p. 1-155. | Article | MR 430336 | Zbl 0321.14030

[42] A. Selberg - On discontinuous groups in higher-dimensional symmetric spaces, in Contributions to function theory (Internat. Colloq. Function Theory, Bombay, 1960), Tata Institute of Fundamental Research, 1960, p. 147-164. | MR 130324 | Zbl 0201.36603

[43] J-P. Serre - Cohomologie des groupes discrets, in Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970), Ann. of Math. Studies, vol. 70, Princeton Univ. Press, 1971, p. 77-169. | Numdam | MR 385006 | Zbl 0273.57022 | Zbl 0235.22020

[44] D. Sullivan & W. Thurston - Manifolds with canonical coordinate charts : some examples, Enseign. Math. 29 (1983), p. 15-25. | MR 702731 | Zbl 0529.53025

[45] J. Vey - Sur les automorphismes affines des ouverts convexes saillants, Ann. Scuola Norm. Sup. Pisa 24 (1970), p. 641-665. | Numdam | MR 283720 | Zbl 0206.51302

[46] È. B. Vinberg - The theory of homogeneous convex cones, Trudy Moskov. Mat. Obšč. 12 (1963), p. 303-358. | MR 158414 | Zbl 0138.43301

[47] È. B. Vinberg, Structure of the group of automorphisms of a homogeneous convex cone, Trudy Moskov. Mat. Obšč. 13 (1965), p. 56-83. | MR 201575 | Zbl 0224.17010

[48] È. B. Vinberg, Discrete linear groups that are generated by reflections, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), p. 1072-1112. | MR 302779 | Zbl 0247.20054

[49] A. Weil - On discrete subgroups of Lie groups, Ann. of Math. 72 (1960), p. 369-384. | Article | MR 137792 | Zbl 0131.26602